More Grey Hair from HIV
Aug 9, 2005
I know this sounds like an offbeat question, and, thankfully, a question about the only issue I've been having lately.
I've been HIV positive for about about 2 years and taking VIRAMUNE+TRUVADA that long.
VL=undet and CD around 400-500 since that time. 38 yo.
I've had some premature grey hair since I've was 16 only on my head. But since becoming HIV positive, My head is almost all grey and chest hair is turning also. This is has been most noticeable in the last 1 1/2 years.
I have read the HIV pos people seem to be more likely to have grey hair.
Is there a supplement such as Melancor that could help and be safe with my HIV meds?
Thanks again for all the info.
Response from Dr. Henry
Good question. I haven't seen a good study that compares the grey hair rates in HIV+ patients versus a matched control group. In my aging population of HIV infected persons there is wide variation in the rate of grey hair formation so I can't say that I have observed a clearly significant link between HIV infection seem to grey rapidly. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.